# SDR FDEA202506060850

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 96,146 hours, 38,924 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 10N60081
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GUST LOCK FOUND DAMAGED/BROKEN ON WALKAROUND.  AMM: 52-11-08-8 INSTALLED NEW SPLIT COLLAR IRW AMM 52-11-08-8.
